# SDR VNAA2016120200003

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 31,011 hours, 31,109 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Faulted
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL FAIL CAUTION MESSAGE ON CLIMB OUT. RETUNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, RESET THE STALL PROTECTION COMPUTER AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
